# SDR 07FDEA03714

- Difficulty date: August 24, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 40,758 hours, 19,520 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: A5381114400100
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUMMY TRACK NR 6 RT BETWEEN FR 54 AND 54.2 WITH WEAR OF 1.1MM AT AFT ATTACHMENT HOLES.  DUMMY TRACK REPAIRED IAW SRM 53-15-16, FIG 203.
